The generalized confluent supersymmetry algorithm: Representations and integral formulas


Schulze-Halberg A., YEŞİLTAŞ Ö.

JOURNAL OF MATHEMATICAL PHYSICS, vol.59, no.4, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1063/1.5023234
  • Journal Name: JOURNAL OF MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Gazi University Affiliated: Yes

Abstract

We extend the confluent version of the higher-order supersymmetry (SUSY) formalism to general linear differential equations of second order. Closed-form representations of transformation functions, their Wronskians, and of the general solutions to SUSY-transformed equations are derived. We use these results to construct formulas for resolving multiple integrals of special functions in terms of Wronskians. Published by AIP Publishing.